Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.
I believe that I can help.
We have all felt that way.
I have 2 horses at home, 1 dog left, 3 cats, and that's all. I know how you can feel sometimes.
Has the weather made it worse today?
Then it made it better. I had five inches so far and it is gloomy, but the sun will be back sometime, literally and figuratively for both of us.
You probably do not need any distractions, but possible a change of pace.
When you say you can't leave, that means it may be time for a break.
Whatever the cost, it is worth breaking the routine.
What else besides the horrible betrayal (which is a lot to bear by itself,l I know)/
Nobody to back you up?
You have a business (in general terms to keep your confidentiality)"
Have you started putting these plans into action? It sounds like a great plan.
Ourselves? You are still with your husband I presume?
Can you get an agent to facilitate this for you and a contractor that will get a move on? There is more work than contractors nowadays, generally.
Can your marriage survive and happiness be restored, or has it been already?
That needs to get straight before you can go into another joint venture, don't you think?
Can you live like that? It is quite a drain.
How is your self-esteem from this? Are you working on this individually or together?
Your defensiveness, which is understandable, puts a strain on him too. It is a cycle that has to be broken.
Which came first: the depression or the cheating?
Depression or something physical? Have you been checked out?
And what meds are you taking?
Its worth a look.
No info on the skin disorder?
That's what I was thinking, hence the screening for thyroid or adrenals. Could be a longterm cause of depression.
Thyroid problems can cause skin diseases: pretibial myxedema or thyroid acropachy and possible others
can cause depression.
If your problem comes from organic causes you should have that checked BEFORE seeing a psychiatrist.
Skin disorder is a tipoff that should be looked into.
Did your skin look very tanned with a greenish caste to it? That is adrenal caused.
or dark patches?
This was awhile ago.
And you are taking no antidepressants and never did?
Are you irritable? Lack initiative and focus? Lack interest?
Any of them help?
Why not take them again? Wellbrutrin may be the least fatiguing and does not cause weight gain or libido loss.
At least break the circuit a little, and then perhaps talk to a therapist about stressors that may be causing or making things worse.
Yes. Wellbutrin (bupropion) also helps to quit smoking. Better with a fresh lot because drugs that stand can become something else.
And getting out of this depression will give you more energy to take care of your business, and will make you more accessible to your husband and help your relationship heal faster.
I recommend a therapist as well.
And perhaps a psychiatrist since they know SO MUCH MORE about psychotropic drugs than many MDs, although some are up to score.
But there is a way back and you need to keep your eye on the light at the end of the tunnel - EVEN if you can only imagine that there is a light.
Too much rain here for fireworks, and too rural. I just saw deer in the fields with my horses.
Darn garden-eating deer. :)
I am in southern KY.
I wish you the courage and initiative to make that appointment and start climbing out of the hole. You will do it.
That daughter needs you.